| Model Number |
MMT-751NAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Connection Problem (2900); Power Problem (3010); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump's esc, up and down buttons were sticky while trying to enter bolus.Customer stated that the insulin pump had shot out insulin while priming.Insulin pump was taking longer time to prime and making grinding noise.Insulin pump had rejected brand new batteries and battery life was diminished.The insulin pump was deemed.Insulin pump had loose reservoir compartment and reservoirs were fallen out.Insulin pump had codes.No harm requiring medical intervention was reported.The device will not be returned for analysis.